# SDR DL72W950154

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND IN THE VERTICAL STABILIZER INTERIOR  AT STA 1303 WEB CRACKED ON LEFT SIDE ABOVE 'S' DUCT, REPAIRED PER SRM 53-10-4 FIGURE 12.
